# SDR HEEA0013902

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: Freewheel
- Part time: 2,490 hours
- Component: 406040500123
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL  CARBON SEAL LEAKING.  (2500 HOUR OVERHAUL DUE)
